English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49521/84657 (58%)
造訪人次 : 7600985      線上人數 : 87
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109374


    題名: DYNAMICS OF THE PREDATOR-PREY MODELS ON THE TWO-PATCH FRAGMENTED HABITAT WITH DISPERSAL
    作者: Yang, Ting-Hui;Cheng, Kaijen;Yu, Jin-Wei
    日期: 2016-03
    上傳時間: 2017-01-17 10:26:40 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: In this work, we consider the population-dispersal dynamics for predator-prey interactions in a two-patch environment. On each fragmented patch, there is a two-species predator-prey ecological system. It is assumed that the predator species are mobile. The existence and local dynamics of boundary equilibria and interior equilibria with respect to parameters are completely classified. Moreover, global extinction results are established analytically. In particular, the phenomenon of over-exploitation is also found in these discrete patches models. Finally, some biological interpretations are discussed.
    關聯: Tamkang Journal of Mathematics 47(1), pp.127-141
    DOI: 10.5556/j.tkjm.47.2016.1984
    顯示於類別:[淡江數學期刊] 第47卷第1期

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML81檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋